# SDR BR8S2014011000014

- Difficulty date: January 7, 2014
- Submitted: January 10, 2014
- Operation: General aviation
- Aircraft: N9553B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0875
- Aircraft time: 8,705 hours
- Engine: Lyc O360F1A6
- Engine time: 6,391 hours
- Propeller: Mcauly B2D34C220
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SLOW LOSS OF POWER & RPM DECREASE SHORTLY AFTER TAKEOFF.  CARBURETTOR HEAT ON AND ALL ENGINE INDICATIONS IN NORMAL RANGE EXCEPT RPM DECREASING.  ATTEMPTED RETURN TO HOME FIELD BUT RPM DECREASED TO APPROX 1000.  UNABLE TO MAINTAIN FLIGHT AND SET ACFT DOWN ON ROAD AND MINIMAL DAMAGE TO ACFT.
